# SDR CA001219009

- Difficulty date: November 21, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 42,417 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 30656126
- Condition: Failed
- Location: Escape Slide
- Component: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THIS UNIT WAS SENT FOR OVERHAUL AND FAILED HYDROSTATIC TEST, AND THE INFLATABLE FAILED THE PROOF TEST, ALSO NOTICE THAT THE LOWER TUBE FAILED THE TEST AT 4 PSI AND SEPARATED ALONG THE MAIN SEAM ADJACENT TO THE PRESSURE RELEASE VALVE.
